# SDR R61A201710160752

- Difficulty date: September 26, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 25,599 hours, 20,299 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY OTBD ATTACH LUG AT FRAME 16. REMOVED CORROSION AND FOUND  TO BE OUT OF ALLOWABLE LIMITS IAW SRM 51-10-03, AND 51-75-16.  REMOVED, LOCATED, DRILLED AND ALODINED THE ATTACH LUG IAW SRM 1-23-04, AND 51-40-04.  INSTALLED THE ATTACH LUG IAW SRM 51-43-03.
